Follow Us
https://www.thebody.com/author/keith-henry

Latest by Keith Henry, M.D.

Q&A: Ask the Experts

I need clear answer plz Dr

Does HAART cause drug induced liver injury?does it cause cirrhosis when liver enzymes are elevated always? Is the alternative dying of aids for the sake of liver? I know that all hiv drugs are hepatotoxic so....??? I can't live like this... If develo...

Q&A: Ask the Experts

Tivicay side effects

Is it possible the drug Tivicay is less potent in Triumeq because its combined with Epzicom, than taking the 50 mg Tivicay along with Descovy ? If that's not the cause. in your experience with your patients that normally take the Tivicay and Descovy ...

Q&A: Ask the Experts

I stop taking ARVs

Hi Dr I stop taking treatment long time ago . I go back because I was feeling well at time . They decide change me in to aluvia and I stop again . My concern is that. I've heard if you stop taking aluvia . Opportunity to of aluvia to work in my body ...

Q&A: Ask the Experts

Weight gained suddenly

I have a year taking tribuss all was well but but now on the 15th month I suddenly gained lot of weight which alternative med can I take

Q&A: Ask the Experts

Re: Dementia from HIV meds

Thank you once again for answering my questions. His last resistance test a couple years ago showed that he was resistance to most families of drugs, that's why the selzentry was brought in. At this time, there is no other regimen available to him. H...

Q&A: Ask the Experts

Truvada and Tivicay

Hi there for a Very long time i have been suffering from Bad Headache's/Migrianes also dificulty sleeping/insomnia i have been on Tivicay since september and truvada for about 4years would you think this could be making issue worose other night i wen...

Q&A: Ask the Experts

Nasal Congestion

Hi There for well over 6+ years i have been suffering from very bad Nasal Congestion i have been seeing doctor number times about this and placed on Steroid nasal sprays that doesn't give me and relief from issue only thing that helps is Sudafed nasa...

Q&A: Ask the Experts

Re: Dementia from HIV meds

Thank you so much for your reply. My son is on the only available regimen left without resistance - norvir with prezista, tivicay, selzentry. Could you please tell me if these drugs are strong or weak concerning the brain. Thank you!

Q&A: Ask the Experts

Skin darkening effect.

I am an asian man that is hiv positive. I am on trimeq for about 3 months. I noticed a couple of weeks ago my skin turning darker... Is it the a sideeffect of the meds that Iam taking? It is really worring me because my job is in customer service....

Q&A: Ask the Experts

Re: Dementia from HIV meds

Dear Dr. Henry, Thanks so much for your reply. In the past our HIV drs. have had the belief that it is not possible for the HIV to be in the brain when the virus is undetectable. I am in the process of reviewing this with a new dr. If we decide to go...